# SDR MASA200601387

- Difficulty date: May 22, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,322 hours, 15,882 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7220 IAD - A/C ABORTED TAKEOFF DUE TO SPOILER MISCONFIG WARNING.  MX RESET SYSTEM.
